# SDR VJ3R20110901001

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Aircraft time: 22,175 hours
- Engine: Cont IO520BB
- Engine time: 1,227 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Beacon Light
- Part time: 2,466 hours, 9,864 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BEACON LIGHT INOP.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 2466 FLIGHT HOURS PRIOR.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
